# SDR GTIA021148

- Difficulty date: October 16, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO DOOR HANDLE CUT OUT IS CRACKED.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
